# SDR SWAA2014102333321

- Difficulty date: September 25, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Part number: 65C26300
- Condition: Broken
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK INBD DOOR HINGE BROKEN.  R & R DOOR ASSEMBLY IAW CMM.
